# SDR SWAA2024052080248

- Difficulty date: April 28, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 33,357 hours, 16,066 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-1 NOSE W/W PANEL 113BW HAS FRETTING CORROSION AROUND ALL FASTENER HOLES.<[01] REMOVED CORROSION IAW SRM 51-10-02-0G-0. ORIGINAL 'T'= .192'; REMAINING 'T'= .188'; LOSS OF .004'. MAX ALLOWED IS .005'; DAMAGE WITHIN LIMITS IAW SRM 53-10-14-1A-2. RECEIVED NEW PANEL; P/N 141A7900-4; DUE TO REPAIR REQUIRING REINSPECT. PANEL INSTALLED ON TASK CARD TTG8Q00S5NC3.  A-TAG# WN43993;[02] VERIFIED ITEM 1.
